Displaying 14 questions associated with Contraceptives.
I was on Cyred contraceptive pills and now my pharmacy has given me Cyred EQ, I am wondering if they are the same thing or something different?
My birth control failed on Dec. 3rd and I took the off-brand of Plan B (same Levonorgestrel mg dose of Plan B One-Step) an hour afterwards. Fast forward to 9 days later (Dec. 12th) and I am experiencing spotting (which I've never experienced before in my life). I know everyone reacts... read more
Had sex last week on Tuesday 2nd, was supposed to ovulate on the 3rd. Since Wednesday the 3rd I’ve bedn having pain near where my ovaries are. The pain got worse on Saturday the 6th. Luckily Sunday the 7th and Monday the 8th the pain has decreased. But I also feel discomfort and when I touch... read more
I just took EllaOne 10 minutes ago (8:35AM Tuesday). I had UPS at 11:00PM Monday. Is it possible to have UPS again multiple times right away since EllaOne is working now? I want to take advantage of the EllaOne while it is working and doing it’s thing. (Apologies for if this is a foolish... read more
To start, I do not take contraceptives of any kind. I'm rarely sexually active with my boy friend. I eat healthy, drink lots of water & I workout 3x a week. I've noticed when taking a new antibiotic I start to spot & my period comes only days after. This has happened twice now... read more
I'm currently on 25mcg of Tirosint-Sol (oral solution) for early stage Hashimoto's/hypothyroidism. I'm looking to take 1.5mg of levonorgestrel as an emergency contraceptive but want to be sure it'll be safe, and my endocrinologist's office is closed. Is it safe for me to... read more
After taking the emergency contraceptives I am experiencing very sharp lower back pain. Might I be pregnant or is it a side effect of the drug?
So I have taken unwanted-72 which is an emergency contraceptive pill contains levenogestral synthetic hormone in the month of September after that I got my periods in the month of October it was one day delayed from the expected date. In the month of November and December I got it early from the... read more
I took the contraceptive injectable on March 3, Had relationships without a condom on March 9, after that I had no more sexual intercourse, I'm complaining for 4 days of morning sickness but only this, I take contraceptives every month. Could I be pregnant?
I heard that emergency contraceptives specifically lenor 2 doesn't work when you are obese